Pacific Journal of Mathematics

A property of some Fourier-Stieltjes transforms.

Hiroshi Yamaguchi

Article information

Source
Pacific J. Math., Volume 108, Number 1 (1983), 243-256.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720485

Mathematical Reviews number (MathSciNet)
MR709713

Zentralblatt MATH identifier
0536.43009

Subjects
Primary: 43A17: Analysis on ordered groups, $H^p$-theory
Secondary: 43A05: Measures on groups and semigroups, etc.

Citation

Yamaguchi, Hiroshi. A property of some Fourier-Stieltjes transforms. Pacific J. Math. 108 (1983), no. 1, 243--256. https://projecteuclid.org/euclid.pjm/1102720485


Export citation

References

  • [1] N. Bourbaki, Integration, Elements de Mathematique, Livre VI, Ch. 6, Paris, Herman, 1959.
  • [2] K. deLeeuw and I. Glicksberg, Quasi-invariance and analyticity of measures on compact groups, Acta Math., 109 (1963), 179-205.
  • [3] R. Doss, On the Fourier-Stieltjes transforms of singular or absolutely continuous measures, Math. Z., 97 (1967), 77-84.
  • [4] R. Doss, On measures with small transforms, Pacific J. Math., 26 (1968), 257-263.
  • [5] I. Glicksberg, Fourier-Stieltjes transforms with small supports, Illinois. J. Math., 9 (1965), 418-427.
  • [6] H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math., 99 (1958), 165-202.
  • [7] L. Pigno and S. Saeki, Fourier-Stieltjes transforms which vanish at infinity, Math. Z., 141(1975), 83-91.
  • [8] W. Rudin, Fourier Analysis On Groups, New York, Interscience, 1962.
  • [9] H. Yamaguchi, On the product of a Riesz set and a small p set, Proc. Amer. Math. Soc, 81 (1981), 273-278.
  • [10] H. Yamaguchi, Some multipliers on the space consisting of measures of analytic type, II, (to appear in Hokkaido. Math. J.).